Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 21 found articles
 
 
  Kuhn, Lakatos, and the Image of Mathematics
 
 
Title: Kuhn, Lakatos, and the Image of Mathematics
Author: GLAS, EDUARD
Appeared in: Philosophia mathematica
Paging: Volume 3 (1995) nr. 3 pages 225-247
Year: 1995-09
Contents:
Publisher: Oxford University Press, Oxford
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands